CSpace

Browse/Search Results:  1-1 of 1 Help

Selected(0)Clear Items/Page:    Sort:
Second-Order Asymptotic Analysis and Computations of Axially and Spherically Symmetric Piezoelectric Problems for Composite Structures 期刊论文
JOURNAL OF SCIENTIFIC COMPUTING, 2019, 卷号: 81, 期号: 2, 页码: 689-731
Authors:  Ma, Qiang;  Wang, Hao;  Yang, Zhiqiang;  Li, Zhihui;  Cui, Junzhi
Favorite  |  View/Download:1/0  |  Submit date:2020/05/24
Axially and spherically symmetric piezoelectricity  Periodic composite materials  Multi-scale expansion homogenization method  Second-order asymptotic approximation  Finite element simulation